# SDR AALA202402065372

- Difficulty date: January 29, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 35,397 hours, 15,088 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Part number: 141A522205
- Condition: Corroded
- Location: Bs 344 Lbl 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L1 DOOR ESCAPE SLIDE FLOOR MOUNTED TIE DOWN AT BS 344, LBL 58. REPLACED TIE DOWN PER AARD 51-00-05-1.
